# SDR DALA13039201816

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 49,812 hours, 10,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE GROUND LIGHT ILLUMINATED INOPERATIVE.  REPLACED FUSE ON POWER PACK M6760 IAW AMM 33-51, REPLACED LAMPS, AND  SECURED CONNECTORS, CHECKED OK.
